MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.urology.2005.02.019

Медицинская библиотека · Urology · 2005

Tadalafil-associated priapism.

King Stephen H, Hallock Maralyn, Strote Jared, Wessells Hunter

Клинический случайСтатьяПеревод в очереди

Аннотация

A healthy 46-year-old man presented to the Emergency Department with a 36-hour history of persistent, painful erection after taking the cyclic guanylyl monophosphate-specific phosphodiesterase 5 inhibitor tadalafil. He had no other identified contributing factors for priapism. After confirmation of ischemic priapism and failure of bedside management in the Emergency Department, the patient underwent operative caverno-spongiosal shunting. Postoperatively, the erection initially rebounded but gradually receded with manual compression over 48 hours. At outpatient follow-up, the patient remained flaccid without erections. To our knowledge, this is the first report of tadalafil-associated priapism.

Для цитирования: King Stephen H, Hallock Maralyn, Strote Jared, Wessells Hunter. Tadalafil-associated priapism.. Urology. 2005. DOI: 10.1016/j.urology.2005.02.019.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.